Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin
Hello there. You are taking a powerful anti psychotic. There is a reason for that. Often folks get to feeling better and think "I don't need this med", when really its the medicine that got them to feeling better.
Please talk to your doctor before stopping this medicine.
Just as the others here have said, stopping it without letting you doctor know is not really a good move. I don't know how long you have been on Haldol, but the general consensus is that there is a high risk of relapse if medication is stopped after 1–2 years. Withdrawal of antipsychotic drugs after long-term therapy should always be gradual and closely monitored to avoid the risk of acute withdrawal syndromes or rapid relapse. Additionally, patients should be monitored for 2 years after withdrawal of antipsychotic medication for signs and symptoms of relapse.
So there you go, we can only but advise you to withdraw under medical supervision.
I agree with the others here. I went complete cold turkey on an antipsychotic that's not even in the same league, and it was incredibly rough. Felt like i wanted to either crawl out of my skin or put my head through a wall at any given moment. Sudden violent bursts of emotion, nausea, headaches, feeling like i was losing my mind, it just really wasn't pretty. And like i say, this wasn't even as strong as haldol. You really should think of talking to your doctor about it and following their advice. If the doctor agrees with you, you can slowly taper off the medication.
As my response suggests, i can understand why you'd want to stop taking your meds, but yeah, i really wouldn't recommend just stopping like that, it's majorly not fun and pretty dangerous mentally speaking.